# SDR C2XA11CL228

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 27,631 hours, 20,838 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD FLT 5983 THE CREW REPORTED A AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED PROXIMITY SWITCH INSPECTION OF BOTH THE MAIN AND NOSE GEAR.  FOUND THE NOSE GEAR WOW PROXIMITY SWITCH CONNECTOR LOOSE AND DIRTY.  THE PLUG WAS CLEANED AND RESECURED.  OPERATIONAL CHECKS WERE GOOD.
